advertisement
Question
Posted by: concerned | 2011/01/27

could it still be MAP side effects still?

i have taken the morning after pill, went through the side effects (spotting), swollen breast, lower back pain and had my normal period soon after that but i still have swollen breast , dizziness every now and then, lower back pain and had a home pregnancy test which came out negative (of which i dont think i did correct). Could i still be experiencing the map side effects or the is more to this situation that i had to take further action or is it just hormonal?.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See below

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/28

See below

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement